# SDR 2007UALA02713

- Difficulty date: July 18, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 86,329 hours, 8,500 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP RIGHT OVERWING BODY FAIRING TWO AFT ASSEMBLIES.  REPLACED FUSE IN POWER SUPPLY.
